Academic
Publications
A feasible direction method for the semidefinite program with box constraints

A feasible direction method for the semidefinite program with box constraints,10.1016/j.aml.2011.05.010,Applied Mathematics Letters,Yi Xu,Wenyu Sun,Li

A feasible direction method for the semidefinite program with box constraints  
BibTex | RIS | RefWorks Download
In this paper, we try to solve the semidefinite program with box constraints. Since the traditional projection method for constrained optimization with box constraints is not suitable to the semidefinite constraints, we present a new algorithm based on the feasible direction method. In the paper, we discuss two cases: the objective function in semidefinite programming is linear and nonlinear, respectively. We establish the convergence of our algorithm, and report the numerical experiments which show the effectiveness of the algorithm.
Journal: Applied Mathematics Letters , vol. 24, no. 11, pp. 1874-1881, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.